Alert archive / Georgia / Tornado Warnings in 2025

Tornado Warning 53, NWS Atlanta, GA

May 20, 20254 counties in Georgia

NWS Atlanta, GA issued this tornado warning at May 20, 2025, 11:54 PM EDT for 4 counties in Georgia. It was in force for 21 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2025, 11:54 PM EDT (03:54 UTC)
Expired
May 21, 2025, 12:15 AM EDT
In force
21 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bartow County, GA, Cherokee County, GA, Gordon County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 118 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 12:08 AM EDTTSTM WND DMG2 Ssw Salacoa Valley, GASeveral trees down near Hwy 140 and Garland Mountain Road.
May 21, 12:09 AM EDTTORNADO1 Nw Waleska, GAan EF0 tornado touched down NW of Waleska and travelled to the Southeast through Waleska. Maximum winds were 75mph.
May 21, 12:09 AM EDTTORNADO1 Nw Waleska, GACorrects previous tornado report from 1 NW Waleska. Corrects previous tornado report from 1 NW Waleska. an EF0 tornado touched down NW of Waleska and travelled to the Southeast through Waleska. Maximum winds were 75mph.
May 21, 12:15 AM EDTTSTM WND DMG2 Ssw Ball Ground, GAPublic reported a snapped tree and a damaged shade structure at a location off Flatbottom Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 7:27 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 735 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
735 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1407 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted.

428 
WFUS52 KFFC 210354
TORFFC
GAC015-057-129-227-210430-
/O.NEW.KFFC.TO.W.0053.250521T0354Z-250521T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Peachtree City GA
1154 PM EDT Tue May 20 2025

The National Weather Service in Peachtree City has issued a

* Tornado Warning for...
  Northern Cherokee County in north central Georgia...
  Southeastern Gordon County in northwestern Georgia...
  Southern Pickens County in north central Georgia...
  Northeastern Bartow County in northwestern Georgia...

* Until 1230 AM EDT.

* At 1153 PM EDT, a severe thunderstorm capable of producing a
  tornado was located over Funkhouser, or 14 miles west of Jasper,
  moving east at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Jasper, Ball Ground, Nelson, Waleska, Fairmount, Salacoa Valley,
  Marblehill, Talmadge, Tate, Reavis Mountain, and Funkhouser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3447 8430 3447 8429 3438 8428 3426 8435
      3437 8474 3448 8473
TIME...MOT...LOC 0353Z 273DEG 43KT 3440 8468 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
1 follow-up statement
471 
WWUS52 KFFC 210415
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1215 AM EDT Wed May 21 2025

GAC015-057-129-227-210424-
/O.CAN.KFFC.TO.W.0053.000000T0000Z-250521T0430Z/
Cherokee GA-Gordon GA-Pickens GA-Bartow GA-
1215 AM EDT Wed May 21 2025

...THE TORNADO WARNING FOR NORTHERN CHEROKEE...SOUTHEASTERN GORDON...
SOUTHERN PICKENS AND NORTHEASTERN BARTOW COUNTIES IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 200 AM EDT for north central
and northwestern Georgia.

&&

LAT...LON 3447 8430 3447 8429 3438 8428 3426 8435
      3437 8474 3448 8473
TIME...MOT...LOC 0413Z 273DEG 43KT 3439 8437 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this tornado warning went out at May 20, 9:33 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, May 20, 9:33 PM EDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
933 PM EDT Tue May 20 2025

...Evening Update...

.UPDATE...
Issued at 912 PM EDT Tue May 20 2025

As of this update, storms ahead of the main frontal boundary have
begun to move into far northwestern GA (Dade/Walker Co.). A
Tornado Watch remains in effect until 10PM for these areas and 2AM
for the remainder of North GA (from Whitfield to Union counties down
to Forsyth and back to Bartow counties). We have been closely
monitoring storms moving in from northern Alabama as several have
a history of producing large hail and tornadoes. In our
northwestern counties - MUCAPE on the order of 1500-2000 J/kg,
0-6km shear of 40-50kts, 0-3km helicity of ~200 m2/s2 and upper
support from the shortwave swinging through the TN/Ohio Valley
will continue to support the supercell structures we're currently
seeing move through North AL into NW GA. Our focus will then turn
to the activity moving through Central AL which will into the
western portions of our area overnight. It is anticipated that the
activity will become more of a broken line of storms as it pushes
through the remainder of the forecast area. We will definitely be
monitoring trends over the next several hours in the event the
Tornado Watch needs to be extended further south and east but it
does still appear that the severe weather threat overall becomes
more isolated in nature as the night goes on given lessening
instability and upper level supper lifts northeast.

&&

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 156 PM EDT Tue May 20 2025

Key Messages:

 - Severe thunderstorms are expected in northwest Georgia between
   7 PM this evening and 2 AM Wednesday.

 - Damaging winds of 50 to 70 mph are the main threat, but an
   isolated tornado or burst of large hail are also possible.

 - Storm intensity should decrease as storms move into central
   Georgia after 2 AM, though and isolated severe threat will
   remain.

Severe Weather Potential Along & North of Interstate 85:

A cold front and an upper level shortwave will provide the necessary
lift for thunderstorms in northern Georgia this evening and tonight.
Instability for the storms to work with should decrease as they
advance eastward out of Alabama, but the 1000-2000 J/kg of MUCAPE
indicated by the 12Z HREF should be more than sufficient to maintain
convective intensity north of Interstate 85. Shear does't look like
and issue, with mean 0-6 km shear values in the CAM guidance
hovering between 40 and 50 kts. Forecast soundings continue to prog
sufficient low level hodograph curvature to support a risk for
tornadoes, with that risk increasing as you move northward from
Interstate 85. The primary challenge in the forecast is determining
the storm mode for northwest Georgia. Most of the guidance suggests
a broken line of thunderstorms, but there is some potential for
isolated supercells either ahead of or within this line. If
supercells occur then the tornado threat may become a more
significant concern. For now damaging wind gusts in the 50 to 70 mph
range remain the primary expected hazard for northwest Georgia.
Isolated large hail will also be possible, especially closer to the
AL/GA border. The expected storm timing remains relatively
unchanged. We expect storms to be on the doorstep of Dade County by
around 7 PM, with the severe risk peaking between 7 PM and 2 AM.
Please note that SPC has maintained and slightly expanded the
Enhanced Risk (Level 3 of 5) for severe weather with the latest
update. It now includes a portion of the Atlanta Metro.

Severe Weather Potential South of Interstate 85:

The shortwave helping to drive mid and upper level support for
thunderstorm activity will move towards the northeast early
Wednesday morning. As this occurs thunderstorm activity should
become increasing driven by cold front/cold pool interactions. This
combination may encourage storms to alight in a more east-west
direction. Leading to a less favorable alignment with the vertical
shear profile and decreasing the overall potential for damaging
winds. While instability will be favorable for continued storms
after 2 AM, it will decrease as convection moves into central
Georgia. This is evident in the CAMs, which continue to favor the
most widespread overnight thunderstorm activity along the AL/GA
border where instability is the highest. Given these considerations
the primary thunderstorm hazard as storms move south of Interstate
85 is expected to be damaging winds gusts in the 40 t0 60 mph range.

Quiet Weather Returns Wednesday:

Isolated thunderstorms may longer in central Georgia Wednesday
morning. By the afternoon the cold front should push into south
Georgia resulting in a more stable atmosphere. This will lead to dry
weather and partly cloudy skies in the afternoon. A slight reduction
in temperatures is expected behind the front, but most areas will
still see temperatures in the 80s Wednesday afternoon.

Albright

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 156 PM EDT Tue May 20 2025

At a glance:

 - Quiet start to the long term.

 - The chances for thunderstorms will return by the end of the
   weekend.

The long term picks up with a break from showers and thunderstorms
as high pressure establishes itself over the SE. Some upper level
ridging will keep the flow generally west/northwest which will bring
us a break from the humidity as well. Temps will be a few degrees
below normal and pleasantly in the upper 70s to mid 80s as you head
further south down the CWA. Dewpoints though will be limited to the
50s and even a few day in the 40s which I expect will feel lovely.

As the weekend approaches, the upper level flow shifts back to the
SW and we start to build in moisture as the next impulse pulses
through. As of now, both of the major models want to take that
system through TN limiting storm potential to northern GA, but it's
a week out and I suspect there will some variation in both location
and timing as the week unfolds. The primary concern with that system
is the potential for it to stall as a stationary front across the SE
which in turn would provide a lift source for however long it
decides to stick with us. This could present both a localized
flooding threat and the potential for severe weather along the
northern most extent of the warm sector. Lots of variables to
consider, so please continue to monitor the forecast if you have
plans early next week.

Vaughn

&&

.AVIATION...
(00Z TAFS)
Issued at 731 PM EDT Tue May 20 2025

A line of shra/tsra will be moving through the region between
roughly 03-09z. VRB/erratic winds, lower vsbys and cigs will be
possible as the line moves through. MVFR cigs will be possible
following the FROPA persisting until 13-15z before scattering out.
Still a question as to weather the line will be able to maintain
itself by the time it reaches MCN -- for now maintain a PROB30 for
tsra between 08-11z. Gusty WNW/NW winds following FROPA after 14z
through the afternoon -- gusts 22-26kts.

//ATL Confidence...00Z Update...

Medium confidence on all elements.

07

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  90  67  85 /  10  10  50   0
Atlanta         70  90  69  84 /  10  10  70   0
Blairsville     62  83  61  77 /  10  20  90  10
Cartersville    68  91  66  83 /  10  10  80   0
Columbus        68  91  70  89 /   0  10  60  20
Gainesville     67  89  67  82 /  10  10  70   0
Macon           68  91  70  90 /   0  10  30  20
Rome            68  89  66  82 /  10  20  80   0
Peachtree City  67  90  67  86 /  10  10  70   0
Vidalia         71  93  73  91 /   0   0  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Albright
LONG TERM....Vaughn
AVIATION...07
Hazardous weather outlook, May 20, 11:04 PM EDT, 50 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1104 PM EDT Tue May 20 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-220315-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1104 PM EDT Tue May 20 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A line of strong to severe thunderstorms will continue pushing
south and east overnight. The highest potential for severe weather
is expected along and north of Interstate 85 prior to 2 AM.
Damaging winds gusts of 50 to 70 mph are the primary expected
hazard. Isolated tornados or large hail will also remain a
possibility. A limited risk for damaging wind gusts in the 40 to
60 mph range exists for central Georgia between 2 AM and 9 AM
Wednesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Isolated thunderstorms may return to north Georgia Saturday and
Sunday. Then on Memorial Day scattered thunderstorms are expected.
At this time the risk for severe weather over the holiday weekend
remains low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, May 20, 10:57 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1057 PM EDT Tue May 20 2025

GAZ006-008-210345-
Union GA-Fannin GA-
1057 PM EDT Tue May 20 2025

...A strong thunderstorm will impact portions of northwestern Union
and northern Fannin Counties through 1145 PM EDT...

At 1056 PM EDT, a strong thunderstorm was near Ducktown, moving east
at 30 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Nottely Dam, Ivy Log, Loving, Cohutta Wilderness, Mineral Bluff, and
Epworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 200 AM EDT for north central
Georgia.

&&

LAT...LON 3499 8401 3490 8401 3492 8461 3499 8461
TIME...MOT...LOC 0256Z 268DEG 26KT 3501 8443

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, May 20, 11:25 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1125 PM EDT Tue May 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     Hail             Summerville             34.48N 85.35W
05/20/2025  E0.75 Inch       Chattooga          GA   Trained Spotter

&&
Local storm report, May 20, 11:27 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1127 PM EDT Tue May 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     Tstm Wnd Dmg     Trion                   34.54N 85.32W
05/20/2025                   Chattooga          GA   Emergency Mngr

            Tree on a home near the intersection of
            Ridge Street and Allgood Street.

&&
Local storm report, May 20, 11:29 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1129 PM EDT Tue May 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     Tstm Wnd Dmg     Menlo                   34.49N 85.48W
05/20/2025                   Chattooga          GA   Trained Spotter

            1 to 2 trees down and powerlines down along
            Edison Street.

&&
Local storm report, May 20, 11:43 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1143 PM EDT Tue May 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     Tstm Wnd Dmg     3 WSW Rocky Face        34.80N 85.07W
05/20/2025                   Whitfield          GA   Emergency Mngr

            Multiple trees along Houston Valley Road.

&&
Local storm report, May 20, 11:52 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1152 PM EDT Tue May 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     Tstm Wnd Dmg     5 WSW Center Post       34.59N 85.44W
05/20/2025                   Chattooga          GA   Emergency Mngr

            Large tree across the road near the
            intersection of Highway 157 and Valley View
            Ranch Road.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:47 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker43 min
May 20, 9:13 PM EDTTornado WarningFFCDade, Walker36 min
May 20, 9:30 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield45 min
May 20, 9:57 PM EDTTornado WarningFFCCatoosa, Murray, Walker, Whitfield48 min
May 20, 10:06 PM EDTTornado WarningFFCChattooga, Dade, Walker39 min
May 20, 10:31 PM EDTTornado WarningFFCGilmer, Murray, Whitfield20 min
May 20, 10:37 PM EDTTornado WarningFFCChattooga, Floyd, Gordon, Walker, Whitfield26 min
May 20, 10:37 PM EDTTornado WarningFFCChattooga, Floyd, Gordon, Walker, Whitfield42 min
May 20, 10:40 PM EDTTornado WarningFFCChattooga, Walker50 min
May 20, 10:50 PM EDTSevere Thunderstorm WarningFFCGilmer, Murray24 min
May 20, 10:57 PM EDTSpecial Weather StatementFFCFannin48 min
May 20, 11:04 PM EDTTornado WarningFFCChattooga, Floyd41 min
May 20, 11:13 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Murray47 min
May 20, 11:15 PM EDTTornado WarningFFCChattooga, Floyd, Gordon45 min
May 20, 11:39 PM EDTTornado WarningFFCGordon36 min
May 20, 11:49 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Floyd, Gordon, Paulding and 2 more41 min
May 21, 12:12 AM EDTSpecial Weather StatementFFCTowns33 min
May 21, 12:19 AM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 4 more41 min
May 21, 12:25 AM EDTFlash Flood WarningFFCFloyd2 hr
May 21, 12:34 AM EDTSevere Thunderstorm WarningFFCHaralson41 min
May 21, 12:50 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Cobb, DeKalb, Forsyth, Fulton and 3 more19 min
May 21, 1:00 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding26 min
May 21, 1:05 AM EDTSpecial Weather StatementFFCFulton25 min
May 21, 1:08 AM EDTSpecial Weather StatementFFCBarrow, DeKalb, Fulton, Gwinnett, Jackson37 min
May 21, 1:10 AM EDTSevere Thunderstorm WarningFFCCarroll, Haralson27 min
May 21, 1:19 AM EDTSpecial Weather StatementFFCBarrow, Clayton, DeKalb, Douglas, Gwinnett, Oconee and 2 more26 min
May 21, 1:26 AM EDTSpecial Weather StatementFFCDouglas, Fulton34 min
May 21, 1:36 AM EDTSevere Thunderstorm WarningFFCCarroll39 min
May 21, 1:48 AM EDTFlash Flood WarningFFCCobb, DeKalb, Douglas, Fulton, Gwinnett, Paulding4 hr
May 21, 2:07 AM EDTSpecial Weather StatementFFCCoweta23 min
May 21, 2:16 AM EDTSpecial Weather StatementFFCOconee, Oglethorpe29 min
May 21, 2:36 AM EDTSpecial Weather StatementFFCFayette24 min
May 21, 2:49 AM EDTSpecial Weather StatementFFCFayette26 min
May 21, 2:58 AM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Fulton, Henry32 min
May 21, 3:15 AM EDTSpecial Weather StatementFFCFayette, Henry, Spalding30 min
May 21, 3:26 AM EDTSevere Thunderstorm WarningFFCButts, Clayton, Henry, Newton34 min
May 21, 3:36 AM EDTSpecial Weather StatementFFCButts, Spalding24 min
May 21, 3:42 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Jones, Monroe, Spalding33 min
May 21, 3:45 AM EDTTornado WarningFFCButts, Henry, Jasper, Monroe, Spalding30 min
May 21, 3:57 AM EDTTornado Warning Tornado observedFFCButts, Jasper18 min
May 21, 4:09 AM EDTTornado WarningFFCButts, Jasper15 min
May 21, 4:20 AM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Taliaferro, Warren40 min
May 21, 4:43 AM EDTSpecial Weather StatementFFCJefferson32 min
May 21, 7:09 AM EDTSpecial Weather StatementFFCSumter36 min
May 21, 7:38 AM EDTSpecial Weather StatementFFCWebster37 min
May 21, 7:52 AM EDTSpecial Weather StatementFFCBleckley, Houston23 min

Nearby

Tornado Warnings in Georgia, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.